# SDR CALA2025081107569

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 62,233 hours, 20,164 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS274182A
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP PRESSURE LIGHT ON DURING CRUISE WITH 2000 LBS IN CTR TANK.  CENTER FUEL PUMP L HAS HISTORY, REQUESTING MEL 2822G. C/B SECURED & LIGHT LENS COVER INSTALLED. WHEN CLEARING DEFERRED ITEM, REMOVE COVER AND RETURN TO SPARE BULB CONTAINER OR REMOVE TAPE.  APPROVED C/W MEL 2822G PLACARD APPLIED. CHECKED VOLTAGES OF 3 PHASE CONNECTOR D1766. GOT 115VAC INITIALLY AND VOLTAGE SUDDENLY DROPPED TO ZERO VAC AFTER 2 SEC.  R & R GFI RELAY K10011, & LT CTR PUMP STARTED WORKING. ACCPD INSTALLATION UP TO STEP E.6,  PUMP REVERSAL OP TEST. TEST PASSED.  COMPLIED WITH DDP REF AMM 28-22-00-715-768 AND WDM 28-22-11-905, RELAY THAT WAS R & R IS NOT A GFI RELAY AND IS AFTER THE UFI SYS, CONCURRED THAT INSPECTION FLAG NOT REQUIRED. LT CENTER OVERRIDE PUMP OPS NORMALLY IAW AMM 28-22-15 MEL REMOVED.
